| Model Number |
SUPER PLUS |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A valid manufacturer lot code was not provided.With no means to ascertain the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.
Event or Problem Description
Consumer reported multiple tampons in the box did not have a string.She discarded the tampons and did not use them.